An adaptive approach based on Bernstein polynomial to predict chaotic time series
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2007, Vol. 56 Issue (9): 5111-5118    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
An adaptive approach based on Bernstein polynomial to predict chaotic time series
Yan Hua, Wei Ping, Xiao Xian-Ci
电子科技大学电子工程学院,成都 610054
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn